Formes réelles des espaces préhomogènes irréductibles de type parabolique
Annales de l'Institut Fourier, Volume 36 (1986) no. 1, p. 1-38
M. Sato et T. Shintani’s theory associate to each real form of an irreducible and regular prehomogeneous vector spaces (where the group is reductive) a zeta function which has a remarkable functional equation. In this paper, we classify the infinitesimal real forms of the irreducible prehomogeneous vector spaces of parabolic type. The classification is obtained by means of weighted Stakaze diagrams.
La théorie de M. Sato et T. Shintani associe à toute forme réelle d’un espace préhomogène irréductible régulier dont le groupe est réductif, une fonction zêta qui vérifie une équation fonctionnelle remarquable. Dans cet article, nous classifions les formes réelles infinitésimales des espaces préhomogènes irréductibles de type parabolique. Cette classification est obtenue en termes de diagrammes de Satake à poids.
@article{AIF_1986__36_1_1_0,
     author = {Rubenthaler, Hubert},
     title = {Formes r\'eelles des espaces pr\'ehomog\`enes irr\'eductibles de type parabolique},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {36},
     number = {1},
     year = {1986},
     pages = {1-38},
     doi = {10.5802/aif.1036},
     mrnumber = {87k:17010},
     zbl = {0588.17007},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1986__36_1_1_0}
}
Formes réelles des espaces préhomogènes irréductibles de type parabolique. Annales de l'Institut Fourier, Volume 36 (1986) no. 1, pp. 1-38. doi : 10.5802/aif.1036. https://aif.centre-mersenne.org/item/AIF_1986__36_1_1_0/

[1] S. Araki, On root systems and infinitesimal classification of irreducible symmetric spaces, J. of Math., Osaka city Univ., vol. 13 (1962), 1-34. | MR 27 #3743 | Zbl 0123.03002

[2] N. Bourbaki, Groupes et algèbres de Lie, chap. 1, Hermann, Paris (1960). | Zbl 0199.35203

[3] N. Bourbaki, Groupes et algèbres de Lie, chap. 4, 5, 6, Hermann, Paris (1968).

[4] E. Cartan Les groupes projectifs continus réels qui ne laissent invariante aucune multiplicité plane, J. Math. Pures et App. t. 10, (1914), 149-186 ou Œuvres Complètes t. I. vol. 1, 459-530. | JFM 45.0247.01

[5] M. Goto, Fr.D. Grosshans, Semi-simple Lie algebras, Marcel Dekker Inc., New-York, 1978.

[6] N. Iwahori On real irreducible representations of Lie algebras, Nagoya Math. J., vol. 14 (1959), 59-83. | MR 21 #1325 | Zbl 0101.02401

[7] H. Rubenthaler Classification infinitésimale des formes réelles de certains espaces préhomogènes, C.R. Acad. Sci. Paris, t. 295, 55-57. | MR 83k:17009 | Zbl 0503.22012

[8] H. Rubenthaler Espaces préhomogènes de type parabolique, Thèse, Départ. de Math., Univ. de Strasbourg, 1982. | MR 84j:17009 | Zbl 0561.17005

[9] H. Rubenthaler Espaces préhomogènes de type parabolique, Lec. in Math., Kyoto Univ. n° 14, Lectures on Harmonic Analysis on Lie Groups and related Topics, 189-221. | MR 84j:17009 | Zbl 0561.17005

[10] I. Satake Classification theory of semi-simple algebraic groups, Marcel Dekker Inc., New-York, 1971. | MR 47 #5135 | Zbl 0226.20037

[11] M. Sato, T. Kimura A classification of irreducible prehomegeneous vector spaces and their relative invariants, Nagoya Math. J., 73 (1977), 1-155. | MR 55 #3341 | Zbl 0321.14030

[12] M. Sato, T. Shintant On Zêta functions associated vith prehomogeneous vector spaces, Ann. of Math., 100, 1 (1974), 131-170. | Zbl 0309.10014

[13] T. Shintani On Dirichlet series whose coefficients are class numbers of integral binary cubic forms, M. Math. Soc. Japan, 24 (1972), 132-188. | MR 44 #6619 | Zbl 0227.10031

[14] T. Shintani On Zêta functions associated with the vector space of quadratic forms, J. Fac. Sci. Univ. Tokyo, 22 (1975), 25-65. | MR 52 #5590 | Zbl 0313.10041

[15] J. Tits Tabellen zu den einfachen Lie Gruppen und ihren Darstellungen, Lecture Notes in Math., n° 40, Springer, 1967. | MR 36 #1575 | Zbl 0166.29703

[16] G. Warner Harmonic analysis on semi-simple Lie groups I, Springer, Berlin - Heidelberg - New-York, 1972. | Zbl 0265.22020